# SDR AALA20120303008

- Difficulty date: March 3, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N473AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49648
- Aircraft time: 68,443 hours, 36,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB-FLOOR UNDER NUMBER 1 GALLEY MOUNT STATION 160, RIGHT BUTTLINE 12 CORRODED.  INSTALLED REPAIR DOUBLER PER AARD 53-20-00-16.
